# SDR DALA2023102608826

- Difficulty date: August 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,635 hours, 39,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DURING CMV VISIT EMERGENCY PROXIMITY LIGHT FOUND DAMAGED. CORRECTIVE ACTION: REPLACED DAMAGE EMERGENCY LIGHT COVER ABOVE DOOR 2R PER B757 AMM 33-51. OPS CHK GOOD. (2931991)
